# SDR YENA20101022147

- Difficulty date: October 22, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 1900047
- Aircraft time: 11,822 hours, 6,911 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Generator
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1795 FLL-CUN - SPORADIC AFT LAV OPERATION WITH NO PERSON IN THE LAVATORY COMBINING WITH ODOR OF MELTING PLASTIC AND STRONG ELECTRICAL.  ACCOMPLISHED TSM 25-30-00-801A.IDENTIFIED THE AFT LAVATORY VACUUM GENERATOR RUNNING CONTINUOUSLY, DEACTIVATED AFT VACUUM GENERATOR PER MEL 38-32-09 CONDITION 3.  COULD NOT DUPLICATE WRITE UP, WASTE SYS VAC GENERATOR + LAV/WASTE SYS OPS NORMAL OPERATED SYS MULTIPLE TIMES OK FOR SERVICE REF MM 38-32-09 NOTED CLOSED C/B ON LICC FOR VAC BLOWER.
